# SDR HEEA061574

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 206020113207
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN HAD DEEP SCRATCHES ALONG LEADING EDGES AND TRAILING EDGES.
